Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 31, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Aug 8, 2013, 11:53 AM CDT for 5 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2013, 11:53 AM CDT (16:53 UTC)
- Expired
- Aug 8, 2013, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, TN, Robertson County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 25 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 1:35 PM CDT | HEAVY RAIN 7.32 | 1 Wsw Madison, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514
WGUS54 KOHX 081653
FFWOHX
TNC037-147-165-169-189-082000-
/O.NEW.KOHX.FF.W.0031.130808T1653Z-130808T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1153 AM CDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN WILSON COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
SOUTHERN SUMNER COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 300 PM CDT
* AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL APPROACHING AND
MOVING ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF 3 TO 7 INCHES
HAVE FALLEN ACROSS MUCH OF THE WARNED AREA THIS MORNING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE
THROUGH THIS AFTERNOON. FLOODING CONTINUES TO BE REPORTED IN MANY
LOCATIONS ACROSS THE NASHVILLE METRO AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALLATIN...HARTSVILLE...LEBANON...NASHVILLE...BELINDA CITY...BELLE
MEADE...BELLEVUE...GOODLETTSVILLE...GREENBRIER...HENDERSONVILLE...
HERMITAGE...JOELTON...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT
JULIET...OLD HICKORY...RIDGETOP...RURAL HILL AND WHITE HOUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3652 8622 3649 8622 3648 8619 3644 8616
3642 8597 3640 8599 3637 8606 3629 8614
3627 8612 3623 8612 3620 8609 3612 8607
3607 8700 3624 8698 3636 8691 3645 8693
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 11:38 AM CDT, 15 minutes earlier.
Area forecast discussion, Aug 8, 11:38 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1138 AM CDT THU AUG 8 2013 .MESOSCALE UPDATE... CONVECTION HAS MOVED INTO DAVIDSON COUNTY WITH SCATTERED STORMS BACK ACROSS DICKSON INTO HUMPHREYS. CLOUD TOPS HAVE BEEN COOLING LAST HOUR. THIS ACTIVITY SEEMS TO BE ASSOCIATED WITH A WEAK MESOSCALE CONVECTIVE VORTICITY CENTER. LATEST SATELLITE LOOP SHOWS THIS FEATURE SLIDING EAST PRETTY MUCH ALONG INTERSTATE 40 NEXT FEW HOURS. RAINFALL RATES ON THE ORDER OF ONE HALF TO ONE INCH PER HOUR HAS BEEN ASSOCIATED WITH THIS ACTIVITY ACROSS DICKSON AND CHEATHAM COUNTIES. ANOTHER MCV CAN BE SEEN IN DYING COMPLEX OVER SOUTHERN MISSOURI. THIS ONE WILL NEED TO BE WATCHED FOR LATER DEVELOPMENT ACROSS WESTERN KENTUCKY INTO NORTHERN MIDDLE TENNESSEE CLOSER TO THE KENTUCKY BORDER. BOYD && .PREV DISCUSSION... /ISSUED 1035 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... CLUSTER OF STORMS NOW IN DICKSON COUNTY WILL CONTINUE TO MOVE EASTNORTHEAST AND INTO CHEATHAM COUNTY BY 11 AM...AND THEN WORK ACROSS DAVIDSON COUNTY BETWEEN 11 AND 1130 AM. RAINFALL AMOUNTS OVER EASTERN HUMPHREYS COUNTY HAVE RANGED FROM ONE HALF TO ONE INCH BASED ON KOHX DUAL-POLE AS THIS CLUSTER MOVED ACROSS THAT AREA. BOYD PREV DISCUSSION... /ISSUED 1008 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... AM CONTINUING TO SEE DESCENT MOISTURE TRANSPORT ACROSS NORTH HALF OF MIDDLE TENNESSEE AND IT LOOKS LIKE IT WILL CONTINUE THROUGH 18Z BEFORE WEAKING. SOME NEW CONVECTION HAS FIRED OVER WESTERN MIDDLE TENNESSEE IN HUMPHREYS COUNTY THAT WILL ADVANCE EASTWARD INTO DICKSON COUNTY BY 16Z. THIS ACTIVITY MAY MOVE ACROSS OR CLOSE TO THE SAME AREA THAT HAD THE HEAVIEST RAINS OVERNIGHT (NORTH CENTRAL DAVIDSON COUNTY). CONVECTION IN NORTHEAST MIDDLE TENNESSEE AND ALONG UPPER CUMBERLAND WILL CONTINUE TO WORK EASTNORTHEAST THIS MORNING. BOYD PREV DISCUSSION... /ISSUED 837 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... SHOWERS/STORMS BEGINNING TO PULL AWAY FROM DAVIDSON...SUMNER AND WILSON COUNTIES BUT RUNOFF INTO CREEKS AND STREAMS WILL CONTINUE FOR THE NEXT SEVERAL HOURS. MID-LEVEL SHORT WAVE AXIS EXTENDS DOWN INTERSTATE 65 AND WILL SHIFT EASTWARD OVER THE NEXT 2 TO 3 HOURS. THIS SHOULD SWEEP BULK OF CURRENT CONVECTION TOWARD UPPER CUMBERLAND AND OFF THE PLATEAU BY AROUND 16Z. HOWEVER...SCATTERED CONVECTION WILL DEVELOP OVER WESTERN AREAS THIS MORNING AND WORK EASTWARD DURING THE DAY. BOYD PREV DISCUSSION... /ISSUED 532 AM CDT THU AUG 8 2013/ AVIATION 12Z DISCUSSION... THE FRONTAL BOUNDARY JUST NORTH OF THE MID STATE THIS MORNING WILL MOVE LITTLE THROUGH THE TAF PD. WITH THE HIGH SFC DEW POINTS AND HIGH MOISTURE LEVELS IN PLACE...CONVECTION WILL CONTINUE THROUGH THE TAF PERIOD ON AN OFF AND ON BASIS. CIGS AT TIMES WILL DROP BELOW 2KFT WITH VSBYS AS LOW AS 2-4SM WHEN THE CONVECTION OCCURS. PREV DISCUSSION... /ISSUED 406 AM CDT THU AUG 8 2013/ DISCUSSION... LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE. UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE. FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY- TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK WITH FOCUS SHIFTED SOUTH. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Aug 8, 5:40 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 540 AM CDT THU AUG 8 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 540 AM CDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN TODAY AND TONIGHT. ISOLATED STORMS COULD BECOME STRONG AT TIMES...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER STORMS MAY ALSO PRODUCE VERY HEAVY RAIN WHICH COULD LEAD TO MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
In the hours before
Local storm report, Aug 8, 10:37 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 WSW MOUNT JULIET 36.19N 86.57W
08/08/2013 M5.15 INCH WILSON TN COCORAHS
&&
EVENT NUMBER OHX1300646
11Special weather statement, Aug 8, 10:48 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 AM CDT THU AUG 8 2013
TNZ025>027-059-081645-
CHEATHAM-DAVIDSON-DICKSON-WILLIAMSON-
1048 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON AND
WILLIAMSON COUNTIES...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHEATHAM
DAM TO BURNS...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DICKSON...CHARLOTTE...BURNS...
WHITE BLUFF...CHEATHAM DAM...FAIRVIEW...KINGSTON SPRINGS...
PEGRAM...ASHLAND CITY..FRANKLIN...BRENTWOOD...JOELTON...BELLEVUE
AND NASHVILLE.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND RAINFALL
RATES AROUND 1 INCH PER HOUR ARE EXPECTED WITH THESE STORMS.
LAT...LON 3638 8673 3634 8672 3632 8669 3589 8672
3598 8738 3632 8742 3631 8730 3637 8725
3637 8697 3639 8690 3635 8682 3641 8675
SHAMBURGERLocal storm report, Aug 8, 11:19 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD MADISON 36.26N 86.71W
08/08/2013 DAVIDSON TN EMERGENCY MNGR
HOME SWEPT AWAY BY FLOOD WATERS ON MADISON BLVD
&&
EVENT NUMBER OHX1300647
11Special weather statement, Aug 8, 11:30 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1130 AM CDT THU AUG 8 2013
TNZ057-059-060-081730-
HICKMAN-MAURY-WILLIAMSON-
1130 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HICKMAN...MAURY AND
WILLIAMSON COUNTIES...
AT 1126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR PRIMM SPRINGS...MOVING EAST AT
20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WILLIAMSPORT...SANTA FE...
THOMPSONS STATION...SPRING HILL AND FRANKLIN.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THIS STORM.
LAT...LON 3567 8740 3583 8743 3600 8681 3570 8681
3564 8682 3560 8682 3560 8683
SHAMBURGERSpecial weather statement, Aug 8, 11:43 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 AM CDT THU AUG 8 2013
TNZ007-008-027-028-081745-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
1143 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIDSON...SOUTHERN
ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES...
AT 1143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...WHITES CREEK...
GREENBRIER...RIDGETOP...MADISON...GOODLETTSVILLE...MILLERSVILLE...OLD
HICKORY...WHITE HOUSE...HENDERSONVILLE...COTTONTOWN AND GALLATIN.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THIS STORM.
LAT...LON 3636 8628 3635 8629 3635 8627 3620 8626
3625 8690 3633 8692 3637 8691 3643 8692
3659 8630
SHAMBURGERLocal storm report, Aug 8, 11:51 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1151 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 6 NE ASHLAND CITY 36.34N 86.98W
08/08/2013 CHEATHAM TN 911 CALL CENTER
TREE DOWN ALONG BEARWALLOW ROAD
&&
EVENT NUMBER OHX1300648
11The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:22 PM CDT | Special Weather Statement | OHX | Benton | 38 min |
| Aug 8, 3:57 AM CDT | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Aug 8, 5:05 AM CDT | Flash Flood Warning | OHX | Davidson, Sumner, Wilson | 7 hr |
| Aug 8, 5:24 AM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Aug 8, 5:48 AM CDT | River Flood Advisory | OHX | Davidson | 4 hr |
| Aug 8, 6:01 AM CDT | Areal Flood Advisory | OHX | Sumner, Trousdale, Wilson | 119 min |
| Aug 8, 6:24 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 6:24 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Aug 8, 7:16 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Aug 8, 7:50 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| Aug 8, 9:20 AM CDT | Areal Flood Advisory | OHX | Smith, Trousdale | 3 hr |
| Aug 8, 9:33 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 10:48 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson | 57 min |
| Aug 8, 10:56 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| Aug 8, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 31 min |
| Aug 8, 11:27 AM CDT | Flash Flood Warning | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 3 hr |
| Aug 8, 11:30 AM CDT | Special Weather Statement | OHX | Williamson | 60 min |
| Aug 8, 11:43 AM CDT | Special Weather Statement | OHX | Sumner | 62 min |
| Aug 8, 12:23 PM CDT | Areal Flood Advisory | OHX | Williamson | 112 min |
| Aug 8, 12:29 PM CDT | Special Weather Statement | OHX | Maury, Williamson | 46 min |
| Aug 8, 12:46 PM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Aug 8, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence | 54 min |
| Aug 8, 1:23 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 112 min |
| Aug 8, 1:30 PM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee, Warren | 45 min |
| Aug 8, 1:32 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| Aug 8, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 61 min |
| Aug 8, 2:03 PM CDT | Special Weather Statement | OHX | Humphreys | 42 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | OHX | Humphreys | 49 min |
| Aug 8, 2:15 PM CDT | Special Weather Statement | OHX | DeKalb, Van Buren, Warren, White | 60 min |
| Aug 8, 2:27 PM CDT | Areal Flood Advisory | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 2 hr |
| Aug 8, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 45 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | OHX | Montgomery | 53 min |
| Aug 8, 2:54 PM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 3:04 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 116 min |
| Aug 8, 3:20 PM CDT | Special Weather Statement | OHX | Hickman | 40 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.